# SDR DHL9980703C

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUS  BS 1040 LONG 34R SUPPORT ANGLE CRACKED.  STOP DRILLED CRACK AND FABRICATED REPAIR PER SRM 53-2-3, 2 X 6.
